Jump to ContentJump to Main Navigation

Journal of Inverse and III-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2012: 0.560
Mathematical Citation Quotient 2012: 0.50

VolumeIssuePage

Issues

Quasi-solution in inverse coefficient problems

S. Kabanikhin1 / M. Shishlenin2

1Novosibirsk State University, 2 Pirogova street, 630090, Novosibirsk, Russia. Email:

2Sobolev Institute of Mathematics, 4 Acad. Koptyug avenue, 630090, Novosibirsk, Russia. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 16, Issue 7, Pages 705–713, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2008.043, November 2008

Publication History:
Received:
2008-10-05
Published Online:
2008-11-21

Abstract

In this paper we apply the notion of quasi-solution to nonlinear inverse coefficient problems. Instead of a compact set M we use the ball B(0, r) in which the radius r occurred to be sometimes a regularization parameter. Moreover this constant allows one to estimate the convergence rate for many well-known algorithms for solving inverse coefficient problems and to decrease crucially the number of iterations.

Key words.: quasi-solution; coefficient inverse problem; numerical methods

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.